# SDR 2007UALA01827

- Difficulty date: June 4, 2007
- Submitted: June 14, 2007
- Operation: Air carrier
- Aircraft: N376UA
- Make and model: Boeing 737322
- Aircraft serial: 24641
- Aircraft time: 49,433 hours, 34,422 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO PIT DOORWAY FORWARD FRAME IS CRACKED AT LOWER STOP FITTING.  MAJOR REPAIR ACCOMPLISHED:  INSTALLED REPAIR DOUBLER ANGLES.
